Alert archive / New Mexico / Tornado Warnings in 2023
Tornado Warning 5, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at May 26, 2023, 3:13 PM MDT for San Miguel County, Torrance County, New Mexico. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2023, 3:13 PM MDT (21:13 UTC)
- Expired
- May 26, 2023, 4:00 PM MDT
- In force
- 47 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties San Miguel County, NM, Torrance County, NM
The radar
The Albuquerque radar (KABX), 104 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 2:22 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3504 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
561
WFUS55 KABQ 262113
TORABQ
NMC047-057-262200-
/O.NEW.KABQ.TO.W.0005.230526T2113Z-230526T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
313 PM MDT Fri May 26 2023
The National Weather Service in Albuquerque has issued a
* Tornado Warning for...
Southwestern San Miguel County in northeastern New Mexico...
Northeastern Torrance County in central New Mexico...
* Until 400 PM MDT.
* At 312 PM MDT, a severe thunderstorm capable of producing a tornado
was located 10 miles southwest of Clines Corners, or 13 miles
southeast of Moriarty, moving east at 20 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Clines Corners around 340 PM MDT.
This includes the following highways...
Interstate 40 between Mile Markers 208 and 229.
Highway 285 between Mile Markers 235 and 251.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3481 10589 3499 10592 3508 10547 3481 10543
TIME...MOT...LOC 2112Z 263DEG 16KT 3492 10582
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
MA/DP1 follow-up statement
676
WWUS55 KABQ 262141
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
341 PM MDT Fri May 26 2023
NMC047-262149-
/O.CAN.KABQ.TO.W.0005.000000T0000Z-230526T2200Z/
San Miguel-
341 PM MDT Fri May 26 2023
...THE TORNADO WARNING FOR SOUTHWESTERN SAN MIGUEL COUNTY IS
CANCELLED...
The tornadic thunderstorm that prompted the warning will stay south
of San Miguel County. Therefore, the Tornado Warning has been
cancelled for this county only.
A Tornado Watch remains in effect until 1000 PM MDT for central New
Mexico.
LAT...LON 3497 10592 3504 10563 3504 10546 3481 10543
3481 10589
TIME...MOT...LOC 2139Z 262DEG 12KT 3490 10574
$$
NMC057-262200-
/O.CON.KABQ.TO.W.0005.000000T0000Z-230526T2200Z/
Torrance-
341 PM MDT Fri May 26 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR
NORTHEASTERN TORRANCE COUNTY...
At 339 PM MDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southwest of Clines Corners, or 18 miles
southeast of Moriarty, moving east at 15 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Clines Corners around 400 PM MDT.
This includes the following highways...
Interstate 40 between Mile Markers 212 and 230.
Highway 285 between Mile Markers 235 and 250.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3497 10592 3504 10563 3504 10546 3481 10543
3481 10589
TIME...MOT...LOC 2139Z 262DEG 12KT 3490 10574
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
MA/DPWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at May 26, 1:17 PM MDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 26, 1:17 PM MDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 117 PM MDT Fri May 26 2023 ...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER... .SYNOPSIS... Issued at 1231 PM MDT Fri May 26 2023 Severe storms are expected today over much of eastern New Mexico. There is the potential for all three hazards of tornadoes, large hail and damaging winds from these severe storms. The main area of concern is from east of the central mountains southeast to Clovis and Roswell. The higher probability of these storms exists from Vaughn to Roswell and then east to the state border. The time frame for storms to initiate is from now to about 3PM MDT. Timing for severe storms is from 2PM through 9PM in most areas of eastern New Mexico. The potential for severe storms continues tomorrow and most likely into Sunday. New Mexico may have a break from severe storms on Monday but the potential increases again Tuesday, Wednesday, and Thursday next week. && .SHORT TERM... (This evening through Saturday night) Issued at 1231 PM MDT Fri May 26 2023 Active unsettled weather expected today with the potential for severe storms to once again rattle the eastern plains, as well as push westward into and just beyond the central mts. Ample moisture has kept an east wind persisting at KABQ through the morning, where rich moisture has pushed through the canyon gaps. Meanwhile, cloud cover across eastern NM is beginning to effectively erode away, opening the sfc to thermal warming. This, in combination with 0-6km bulk shear in excess of 45 kts, will set the stage for initiating convection to organize and thrive into the afternoon hours. Activity will reach as far westward as the RGV but the more robust cells are expected across the eastern plains, where the primary threats will be large hail, damaging wind gusts of 60 to 70 mph, and frequent cloud to ground lightning. A corridor of enhanced conditions exists from Fort Sumner to Roswell where even greater bulk shear near 60 kts will combine with SRH in excess of 200 m^2/s^2 to generate conditions favorable for tornadogenesis. Storms are expected to fire in the early afternoon and persist well into the night, where CAPE values will continue to exist in excess of 1500 J/kg lee of the central mts. Storms should diminish in strength by 09Z, becoming more isolated and generalized in nature. East canyon winds are expected once again tonight across the RGV, thanks to the intense density gradient generated by the anticipated convective activity out east. Another day of active weather is expected tomorrow, though conditions will be less favorable for widespread severe weather. Still, a marginal risk of strong to severe storms will favor the highlands east of the central mts to the NM/TX border. While CAPE even looks to increase to 3500 J/kg in eastern NM, an invasion of dry air will help to limit storm development. && .LONG TERM... (Sunday through Thursday) Issued at 1231 PM MDT Fri May 26 2023 The upper level pattern on Sunday into Monday becomes quite convoluted over New Mexico. Sunday is more of a transition day with the pattern becoming more flat with some weak ridging as a weak trough forms over west Texas. We see synoptic models carry this trend into Monday with ridging becoming more pronounced as a trough digs over California and the weak trough over west Texas moves east. This pattern from Sunday into Monday will limit severe thunderstorm activity. Sunday storms may be limited to the higher terrain of the Sacramento Mtns and then the highlands of the Sangre de Cristo Mtns. Activity will be isolated and even less coverage if any on Monday. Tuesday is a tricky day with regards to severe storm forecasting because it is another transition day in which if you are not paying attention it could turn into a impactful day. The synoptic models are not handling the evolution of this ridge well with differing solutions however a common thread they all carry is increasing SW flow aloft depending upon how the upper level trough over California evolves. There is certainly a non-zero risk for severe storms in NE NM off the Highlands depending upon moisture/instability combinations. Seeing there is not really a change in airmass then we are expecting these ingredients to be present to support a severe storm threat. Wednesday and Thursday next week look to be days to really monitor closely for severe storms in New Mexico. ECMWF/Canadian camp of models have a negative tilt trough moving over AZ on Wednesday with the GFS not far behind in timing. This deep S/SW flow aloft will likely continue into Thursday so while exact locations of storms is still a big question mark, the pattern certainly supports severe storms over the eastern half of New Mexico. The combination of moisture, instability, lift and shear will need to be evaluated each of the coming days to better define the potential. Strictly from a pattern recognition standpoint, Tuesday, Wednesday and Thursday will need to be watched closely for how the potential evolves. Overpeck && .AVIATION... (18Z TAFS) Issued at 1139 AM MDT Fri May 26 2023 Sct to num SHRA/TS is expected this aftn across the central mts and ewd, along with isold to sct SHRA/TS in the RGV. MVFR/IFR cigs and vsbys will persist across several terminals, with limited improvement aft 26/18Z. Direct hits to terminals from storms will have the ability to create lcl MVFR/IFR. Storms will have the potential to become severe, especially across ern NM. The primary threats will be large hail, damaging winds, and the potential for a few tornadoes. Convection will persist into the overnight hours and will contribute to MVFR/IFR cigs and patchy fog along the central mts and ewd. && .FIRE WEATHER... Issued at 1231 PM MDT Fri May 26 2023 An upper level trough near the Great Basin will allow for dry southwest flow to persist across western NM. This may lead to localized and short duration critical fire weather conditions from the Middle Rio Grand Valley and westward over the weekend. While conditions remain very dry across western New Mexico, a reduction in winds will help to keep the situation sub critical through the majority of next week. Meanwhile, persistent pertubations aloft in combination with ample moisture will limit fire weather concerns across the east. Daily rounds of afternoon showers and thunderstorms are expected through much of next week in the eastern plains. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 83 46 81 45 / 10 5 0 0 Dulce........................... 76 41 75 37 / 30 20 5 0 Cuba............................ 77 43 76 44 / 10 5 5 5 Gallup.......................... 80 38 77 38 / 0 0 0 0 El Morro........................ 77 39 74 41 / 0 0 0 0 Grants.......................... 81 38 79 40 / 0 0 5 0 Quemado......................... 78 41 77 42 / 0 0 0 0 Magdalena....................... 81 50 78 50 / 0 0 20 5 Datil........................... 77 43 75 44 / 0 0 5 5 Reserve......................... 81 39 80 39 / 0 0 0 0 Glenwood........................ 85 48 84 48 / 0 0 0 0 Chama........................... 69 39 68 37 / 30 20 10 5 Los Alamos...................... 74 53 73 50 / 40 20 10 10 Pecos........................... 71 50 72 46 / 50 40 30 20 Cerro/Questa.................... 69 45 68 41 / 40 20 20 10 Red River....................... 62 38 62 37 / 50 30 20 10 Angel Fire...................... 64 36 66 34 / 60 30 20 20 Taos............................ 74 44 74 40 / 40 20 10 5 Mora............................ 66 46 70 43 / 70 60 30 20 Espanola........................ 82 51 81 49 / 40 20 10 10 Santa Fe........................ 76 54 75 50 / 40 20 20 20 Santa Fe Airport................ 79 54 78 46 / 40 10 10 10 Albuquerque Foothills........... 83 59 80 57 / 20 5 10 10 Albuquerque Heights............. 85 58 82 56 / 10 0 10 10 Albuquerque Valley.............. 88 55 85 54 / 10 0 10 5 Albuquerque West Mesa........... 85 55 84 55 / 10 0 10 5 Belen........................... 89 53 86 54 / 0 0 10 5 Bernalillo...................... 86 56 84 54 / 20 5 10 5 Bosque Farms.................... 89 50 86 52 / 5 0 10 5 Corrales........................ 86 55 84 54 / 10 0 10 5 Los Lunas....................... 88 50 85 53 / 5 0 10 5 Placitas........................ 83 56 80 53 / 20 5 10 10 Rio Rancho...................... 85 56 83 55 / 10 5 10 5 Socorro......................... 90 54 87 56 / 0 0 20 5 Sandia Park/Cedar Crest......... 76 50 74 49 / 30 10 20 10 Tijeras......................... 79 52 77 50 / 30 10 20 10 Edgewood........................ 77 50 76 47 / 40 10 20 10 Moriarty/Estancia............... 79 45 77 44 / 40 10 20 10 Clines Corners.................. 72 49 73 46 / 50 30 20 20 Mountainair..................... 80 48 76 50 / 10 5 20 10 Gran Quivira.................... 80 49 77 50 / 20 5 20 10 Carrizozo....................... 84 58 81 55 / 10 5 20 20 Ruidoso......................... 76 48 74 48 / 20 10 30 20 Capulin......................... 69 49 70 46 / 40 60 30 20 Raton........................... 73 50 74 44 / 50 50 30 10 Springer........................ 74 52 76 46 / 50 50 20 10 Las Vegas....................... 69 50 72 45 / 70 70 30 20 Clayton......................... 71 52 73 53 / 40 60 40 20 Roy............................. 69 52 71 50 / 60 80 50 30 Conchas......................... 77 56 78 54 / 70 80 30 30 Santa Rosa...................... 75 52 77 53 / 70 70 40 20 Tucumcari....................... 75 55 77 54 / 60 80 40 30 Clovis.......................... 73 55 75 55 / 70 60 60 30 Portales........................ 74 57 77 56 / 60 60 50 40 Fort Sumner..................... 78 57 80 56 / 60 70 40 20 Roswell......................... 85 62 85 60 / 60 60 40 30 Picacho......................... 80 57 79 54 / 40 20 40 20 Elk............................. 80 53 78 51 / 20 20 40 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...12 LONG TERM....39 AVIATION...12
In the hours before
Special weather statement, May 26, 1:02 PM MDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
102 PM MDT Fri May 26 2023
NMZ221-222-261930-
Estancia Valley-Sandia/Manzano Mountains Including Edgewood-
102 PM MDT Fri May 26 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF BERNALILLO AND
NORTHWESTERN TORRANCE COUNTIES THROUGH 130 PM MDT...
At 101 PM MDT, Doppler radar was tracking a strong thunderstorm over
Escabosa, or 15 miles southwest of Moriarty, moving north/northeast
at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Moriarty, Chilili, Escabosa, Ponderosa Pines and Miera.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3483 10615 3485 10641 3505 10630 3500 10601
TIME...MOT...LOC 1901Z 198DEG 12KT 3489 10628
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MA/DPLocal storm report, May 26, 1:32 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
132 PM MDT FRI MAY 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL 2 N CHILILI 34.93N 106.23W
05/26/2023 E1.00 INCH BERNALILLO NM TRAINED SPOTTER
HAIL LASTED AROUND 30 MINUTES.
&&
SABSpecial weather statement, May 26, 1:43 PM MDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
143 PM MDT Fri May 26 2023
NMZ203-204-262015-
Far Northwest Highlands-Northwest Highlands-
143 PM MDT Fri May 26 2023
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHEASTERN MCKINLEY
AND NORTHWESTERN SANDOVAL COUNTIES THROUGH 215 PM MDT...
At 142 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Ojo Encino to 10 miles
west of Torreon Navajo Mission. Movement was northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ojo Encino, Regina, Torreon Navajo Mission and La Jara.
This includes Highway 550 near Mile Marker 60, and between Mile
Markers 67 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3620 10693 3617 10696 3616 10695 3614 10696
3613 10695 3611 10696 3611 10695 3576 10704
3568 10750 3621 10737
TIME...MOT...LOC 1942Z 218DEG 21KT 3601 10726 3576 10735
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MA/DPSpecial weather statement, May 26, 2:07 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
207 PM MDT Fri May 26 2023
NMZ219-221-262030-
Sandia/Manzano Mountains Including Edgewood-Middle Rio Grande
Valley/Albuquerque Metro Area-
207 PM MDT Fri May 26 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF BERNALILLO COUNTY
THROUGH 230 PM MDT...
At 206 PM MDT, Doppler radar was tracking a strong thunderstorm near
Tijeras, or 11 miles east of Albuquerque, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eastern Albuquerque, Tijeras, Cedar Crest, Sandia Park, Cedro,
Carnuel, San Antonito and Canoncito in Bernalillo County.
This includes Interstate 40 between Mile Markers 166 and 180.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3522 10624 3494 10638 3501 10658 3522 10643
3522 10631 3521 10631 3522 10629
TIME...MOT...LOC 2006Z 203DEG 31KT 3505 10645
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MA/DPSpecial weather statement, May 26, 2:21 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
221 PM MDT Fri May 26 2023
NMZ227-228-262045-
Far Northeast Highlands-Johnson and Bartlett Mesas Including Raton
Pass-
221 PM MDT Fri May 26 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL COLFAX
COUNTY THROUGH 245 PM MDT...
At 221 PM MDT, Doppler radar was tracking a strong thunderstorm over
Raton Pass, or near Raton, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Raton, Sugarite and Sugarite Canyon State Park.
This includes the following highways...
Interstate 25 between Mile Markers 451 and 460.
Highway 64 between Mile Markers 350 and 351.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3692 10420 3685 10452 3699 10461 3700 10425
TIME...MOT...LOC 2021Z 243DEG 16KT 3697 10449
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MA/DPSpecial weather statement, May 26, 2:50 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
250 PM MDT Fri May 26 2023
NMZ221-222-262115-
Estancia Valley-Sandia/Manzano Mountains Including Edgewood-
250 PM MDT Fri May 26 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF BERNALILLO AND
NORTHWESTERN TORRANCE COUNTIES THROUGH 315 PM MDT...
At 250 PM MDT, Doppler radar was tracking a strong thunderstorm over
Tajique, or 14 miles west of Estancia, moving north at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
McIntosh, Tajique, Chilili, Escabosa and Miera.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
A Tornado Watch remains in effect until 1000 PM MDT for central New
Mexico.
&&
LAT...LON 3462 10618 3467 10639 3499 10634 3487 10604
TIME...MOT...LOC 2050Z 202DEG 12KT 3475 10628
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 6:10 PM MDT | Areal Flood Advisory | ABQ | Union | 3 hr |
| May 25, 6:14 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| May 25, 6:25 PM MDT | Special Weather Statement | ABQ | Harding | 35 min |
| May 25, 6:40 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora | 2 hr |
| May 25, 6:44 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 61 min |
| May 25, 6:46 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 59 min |
| May 25, 6:48 PM MDT | Special Weather Statement | ABQ | Union | 42 min |
| May 25, 7:00 PM MDT | Special Weather Statement | ABQ | Quay | 30 min |
| May 25, 7:06 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 54 min |
| May 25, 7:07 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 3 hr |
| May 25, 7:30 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
| May 25, 7:41 PM MDT | Areal Flood Advisory | ABQ | Union | 3 hr |
| May 25, 7:41 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 64 min |
| May 25, 7:43 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 62 min |
| May 25, 7:48 PM MDT | Special Weather Statement | ABQ | Harding | 27 min |
| May 25, 7:51 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 54 min |
| May 25, 7:55 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 45 min |
| May 25, 7:57 PM MDT | Special Weather Statement | ABQ | Union | 48 min |
| May 25, 8:12 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 3 hr |
| May 25, 8:15 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 25 min |
| May 25, 8:17 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 13 min |
| May 25, 8:22 PM MDT | Tornado Warning | ABQ | Union | 15 min |
| May 25, 8:29 PM MDT | Areal Flood Advisory | ABQ | Quay | 37 min |
| May 25, 8:42 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 63 min |
| May 25, 8:45 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 45 min |
| May 25, 9:06 PM MDT | Flash Flood Warning | ABQ | Quay | 3 hr |
| May 25, 9:12 PM MDT | Special Weather Statement | ABQ | Harding | 33 min |
| May 25, 9:15 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 45 min |
| May 25, 9:15 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 45 min |
| May 25, 9:17 PM MDT | Flash Flood Warning | ABQ | Harding, Quay, San Miguel | 3 hr |
| May 25, 9:29 PM MDT | Areal Flood Advisory | ABQ | Harding, Union | 3 hr |
| May 25, 9:46 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 59 min |
| May 25, 9:51 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 39 min |
| May 25, 9:58 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 48 min |
| May 25, 10:00 PM MDT | Areal Flood Advisory | ABQ | Quay, San Miguel | 3 hr |
| May 25, 10:15 PM MDT | Flash Flood Warning | ABQ | Quay, San Miguel | 3 hr |
| May 25, 10:18 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 57 min |
| May 25, 10:31 PM MDT | Flash Flood Warning | ABQ | Curry, Quay | 3 hr |
| May 25, 10:40 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 65 min |
| May 25, 11:24 PM MDT | Flash Flood Warning | ABQ | San Miguel | 3 hr |
| May 25, 11:28 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 62 min |
| May 25, 11:44 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 61 min |
| May 26, 12:08 AM MDT | Flash Flood Warning | ABQ | Quay, San Miguel | 2 hr |
| May 26, 12:44 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Guadalupe, Quay, San Miguel | 61 min |
| May 26, 1:18 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 57 min |
| May 26, 1:28 AM MDT | Flash Flood Warning | ABQ | Curry, Quay | 3 hr |
| May 26, 1:45 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 60 min |
| May 26, 2:14 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 61 min |
| May 26, 2:58 AM MDT | Special Weather Statement | ABQ | Guadalupe | 17 min |
| May 26, 3:04 AM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 56 min |
| May 26, 3:11 AM MDT | Severe Thunderstorm Warning | ABQ | Curry | 64 min |
| May 26, 3:54 AM MDT | Flash Flood Warning | ABQ | Curry, Roosevelt | 3 hr |
| May 26, 4:55 AM MDT | Special Weather Statement | ABQ | De Baca | 35 min |
| May 26, 7:01 AM MDT | Areal Flood Advisory | ABQ | Curry, Harding, Quay, Roosevelt, San Miguel | 3 hr |
| May 26, 12:41 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 34 min |
| May 26, 12:47 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| May 26, 1:02 PM MDT | Special Weather Statement | ABQ | Bernalillo | 28 min |
| May 26, 1:09 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 66 min |
| May 26, 1:43 PM MDT | Special Weather Statement | ABQ | Sandoval | 32 min |
| May 26, 2:02 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 43 min |
| May 26, 2:07 PM MDT | Special Weather Statement | ABQ | Bernalillo | 23 min |
| May 26, 2:21 PM MDT | Special Weather Statement | ABQ | Colfax | 24 min |
| May 26, 2:25 PM MDT | Tornado Warning | ABQ | Santa Fe, Torrance | 50 min |
| May 26, 2:32 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Torrance | 118 min |
| May 26, 2:50 PM MDT | Special Weather Statement | ABQ | Torrance | 25 min |
| May 26, 3:25 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 65 min |
| May 26, 3:51 PM MDT | Flood Watch | ABQ | Curry, Harding, Quay, Roosevelt, San Miguel | 32 hr |
| May 26, 3:53 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| May 26, 4:00 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 30 min |
| May 26, 4:29 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 61 min |
| May 26, 4:31 PM MDT | Special Weather Statement | ABQ | Colfax | 44 min |
| May 26, 4:39 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 66 min |
| May 26, 5:03 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 57 min |
| May 26, 5:12 PM MDT | Tornado Warning | ABQ | Torrance | 33 min |
| May 26, 5:14 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 40 min |
| May 26, 5:15 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| May 26, 5:31 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 44 min |
| May 26, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 44 min |
| May 26, 5:47 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| May 26, 5:50 PM MDT | Flash Flood Warning | ABQ | Colfax | 3 hr |
Nearby
Tornado Warnings in New Mexico, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.